MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0317FUC TIBIAL INSERT UC FIXED SIZE 3 / 17 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0317FUC TIBIAL INSERT UC FIXED SIZE 3 / 17 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0317FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2019: lot 111403: (b)(4) items manufactured and released on 19-oct-2011.Expiration date: 2026-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability which was caused by laxity.The surgeon revised the 17mm poly with a 20mm poly 3 years and 1 week after primary.The surgery was completed successfully.

Brand Name
GMK-PRIMARY 02.07.0317FUC TIBIAL INSERT UC FIXED SIZE 3 / 17 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8878376
Report Number3005180920-2019-00665
Device Sequence Number13985271
Product Code JWH
UDI-Device Identifier07630030817359
UDI-Public07630030817359
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number02.07.0317FUC
Device Lot Number111403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;